MAUDE Adverse Event Report: ZOLL CIRCULATION ZOLL IVTM XXXX CATHETER; CENTRAL VENOUS CATHETER

ZOLL CIRCULATION ZOLL IVTM XXXX CATHETER; CENTRAL VENOUS CATHETER
Model Number 8700-0660
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 08/17/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Zoll has not yet received the zoll catheter for investigation.A supplemental report will be filed if and when the product is returned and investigation has been completed.
 
Event or Problem Description
The site reported; quattro catheter was inserted in the patient for the purpose of treating post cardiac arrest.It was noticed a while later that the saline level was low.The operation of a thermogard was suspended and the catheter was removed.A new quattro catheter was inserted in the patient and the thermogard was restarted.With the second catheter, the saline level did not decrease.Treatment was continued.There is no health injury to the patient.
 
Additional Manufacturer Narrative
The quattro catheter s/n: (b)(4) was returned to zoll (b)(4) for evaluation.Historical complaints were reviewed for service information related to the reported complaint and there were no previous history of complaints reported for quattro catheter lot # 62752.Upon receipt, a visual inspection for the returned catheter found the catheter was cut from the tubings, traces of desiccated blood in the balloons, shaft, luered tubings and infusion ports.With the condition of the catheter as received, the functional testing of the catheter could not be performed.As the evaluation was not performed on returned device, reported complaint cannot be determined.

Brand Name
ZOLL IVTM XXXX CATHETER
Common Device Name
CENTRAL VENOUS CATHETER
Manufacturer (Section D)
ZOLL CIRCULATION
2000 ringwood ave.
san jose CA 95131
MDR Report Key5995587
Report Number3010617000-2016-00699
Device Sequence Number697540
Product Code NCX
UDI-Device Identifier00849111050050
UDI-Public00849111050050
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K101987
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/13/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/08/2018
Device Model Number8700-0660
Device Catalogue Number8700-0660-03
Device Lot Number62927
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/04/2016
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 09/07/2016
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date10/03/2016
Supplement Report FDA Received Date10/13/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1